JAMP  Vol.4 No.4 , April 2016
Schur Convexity and the Dual Simpson’s Formula

In this paper, we show that some functions related to the dual Simpson’s formula and Bullen- Simpson’s formula are Schur-convex provided that f is four-convex. These results should be compared to that of Simpson’s formula in Applied Math. Lett. (24) (2011), 1565-1568.

Cite this paper: Li, Y. (2016) Schur Convexity and the Dual Simpson’s Formula. Journal of Applied Mathematics and Physics, 4, 623-629. doi: 10.4236/jamp.2016.44070.

[1]   Hardy, G.H., Littlewood, J.E. and Pólya, G. (1929) Some Simple Inequalities Satisfied by Convex Functions. Messenger of Mathematics, 58, 145-152.

[2]   Schur, I. (1923) übereine Klasse von Mittelbildungenmit Anwendungen auf die Determi-nantentheorie. Sitzunsber. Berlin. Math. Ges, 22, 9-20.

[3]   Borwein, J.M. and Lewis, A.S. (2000) Convex Analysis and Nonlinear Optimization. Theory and Examples, CMS Books in Mathematics/Ouvrages de Mathématiques de la SMC, Vol. 3, Springer-Verlag, New York.

[4]   Roberts, A.W. and Varberg, D.E. (1973) Convex Functions, Pure and Applied Mathematics. Vol. 57, Academic Press, New York.

[5]   Zhang, X.M. (1998) Optimization of Schur-Convex Functions. Math. Inequal. Appl., 1, 319-330.

[6]   Chu, Y., Wang, G. and Zhang, X. (2010) Schur-Convex and Hadmard Inequality. Math. Inequal. Appl., 13, 725-731.

[7]   ?uljak, V., Franji?, I., Ghulam, R. and Pe?ari?, J. (2011) Schur-Convexity of Aver-ages of Convex Functions. J. Inequal. Appl., Article ID: 581918.

[8]   Elezovi?, N. and Pe?ari?, J. (2000) A Note on Schur-Convex Functions. Rocky Mountain J. Math., 30, 853-856.

[9]   Merkle, M. (1998) Conditions for Convexity of a Derivative and Some Applications to the Gamma Function. Aequationes Math., 55, 273-280.

[10]   Zhang, X. and Chu, Y. (2010) Convexity of the Integral Mean of a Convex Function. Rocky Mountain J. Math, 40, 1061-1068.

[11]   Hwang, F.K. and Rothblum, U.G. (2004/05) Partition-Optimization with Schur Convex Sumobjective Functions. SIAM J. Discrete Math, 18, 512-524.

[12]   Marshall, A.W. and Olkin, I. (1979) Inequalities: Theory of Majorization and Its Applications. Mathematics in Science and Engineering, Vol. 143, Academic Press, New York.

[13]   Steele, J.M. (2004) The Cauchy-Schwarz Master Class. An Introduction to the Art of Mathematical Inequalities. Cambridge University Press, Cambridge.

[14]   Dedi?, Lj., Mati?, M. and Pe?ari?, J. (2001) On Euler Trapezoid Formulae. Appl. Math. Comput, 123, 37-62.

[15]   Franji?, I. and Pe?ari?, J. (2011) Schur-Convexity and the Simpson Formula. Applied Math. Lett, 24, 1565-1568.

[16]   Bullen, P.S. (1978) Error Estimates for Some Elementary Quadrature Rules. Univ. Beograd. Publ. Elektrotehn. Fak., Ser. Mat. Fiz. (No. 602-623), 97-103.